MathSciNet Relay Station
MathSciNet bibliographic data
MR2134866 (2005m:35283) 35Q55 (35B45)
Ionescu, Alexandru D.; Kenig, Carlos E. $L\sp p$ Carleman inequalities and uniqueness of solutions of nonlinear Schrödinger equations. Acta Math. 193 (2004), no. 2, 193–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement